Edge Element Methods for Maxwell's Equations with Strong Convergence for Gauss' Laws

Patrick Ciarlet 1 Haijun Wu 2 Jun Zou 3
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, ENSTA ParisTech UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : In this paper we propose and investigate some edge element approximations for three Maxwell systems in three dimensions: the stationary Maxwell equations, the time-harmonic Maxwell equations and the time-dependent Maxwell equations. These approximations have three novel features. First, the resulting discrete edge element systems can be solved by some existing preconditioned solvers with optimal convergence rate independent of finite element meshes, including the stationary Maxwell equations. Second, they ensure the optimal strong convergence of the Gauss' laws in some appropriate norm, in addition to the standard optimal convergence in energy-norm, under the general weak regularity assumptions that hold for both convex and non-convex polyhedral domains and for the discontinuous coefficients that may have large jumps across the interfaces between different media. Finally, no saddle-point discrete systems are needed to solve for the stationary Maxwell equations, unlike most existing edge element schemes.
Type de document :
Article dans une revue
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2014, 52 (2), pp.779-807. <10.1137/120899856>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01112201
Contributeur : Patrick Ciarlet <>
Soumis le : lundi 2 février 2015 - 14:22:45
Dernière modification le : jeudi 9 février 2017 - 15:47:26
Document(s) archivé(s) le : dimanche 3 mai 2015 - 10:45:39

Fichier

CiWZ14_Jr.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Patrick Ciarlet, Haijun Wu, Jun Zou. Edge Element Methods for Maxwell's Equations with Strong Convergence for Gauss' Laws. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2014, 52 (2), pp.779-807. <10.1137/120899856>. <hal-01112201>

Partager

Métriques

Consultations de
la notice

173

Téléchargements du document

168